# SDR GTIA20121204533

- Difficulty date: December 4, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 3,111 hours, 1,506 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PACK PRESSURE IS LOW.  PERFORMED VISUAL INSPECTION OF R2 DOOR SLIDE PACK ASSY IAW ACFT MM.  FOUND PRESSURE READING IN THE GREEN.  OK FOR CONTINUE SERVICE AT THIS TIME.
